# SDR SIMA20140505005

- Difficulty date: May 5, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 34,361 hours, 31,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744436
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT DOOR LIGHTED MARKER SIGN INOPERATIVE.  R & R RT OVERWING EXIT DOOR LIGHTED MARKER SIGN IAW AMM 33-50-14.  OPERATIONS CHECKED GOOD.
